Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 430823, 6 pages
http://dx.doi.org/10.1155/2015/430823
Research Article

Symmetries and Conservation Laws for Some Compacton Equation

Departamento de Matemáticas, Universidad de Cádiz, Puerto Real, 11510 Cádiz, Spain

Received 13 May 2015; Revised 9 July 2015; Accepted 2 August 2015

Academic Editor: Martino Bardi

Copyright © 2015 M. L. Gandarias et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Rosenau and J. M. Hyman, “Compactons: solitons with finite wavelength,” Physical Review Letters, vol. 70, no. 5, pp. 564–567, 1993. View at Publisher · View at Google Scholar · View at Scopus
  2. M. S. Bruzón and M. L. Gandarias, “Traveling wave solutions of the K(m, n) equation with generalized evolution,” Mathematical Methods in the Applied Sciences, 2010. View at Publisher · View at Google Scholar
  3. M. S. Bruzón, M. L. Gandarias, G. A. González, and R. Hansen, “The K(m, n) equation with generalized evolution term studied by symmetry reductions and qualitative analysis,” Applied Mathematics and Computation, vol. 218, no. 20, pp. 10094–10105, 2012. View at Publisher · View at Google Scholar
  4. R. Naz, “Conservation laws for some compacton equations using the multiplier approach,” Applied Mathematics Letters, vol. 25, no. 3, pp. 257–261, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. Rosenau and A. Oron, “On compactons induced by a non-convex convection,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 5, pp. 1329–1337, 2014. View at Publisher · View at Google Scholar
  6. M. L. Gandarias, “Conservation laws for some equations that admit compacton solutions induced by a non-convex convection,” Journal of Mathematical Analysis and Applications, vol. 430, no. 2, pp. 695–702, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. C. Anco and G. Bluman, “Direct construction of conservation laws from field equations,” Physical Review Letters, vol. 78, no. 15, pp. 2869–2873, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. C. Anco and G. Bluman, “Direct construction method for conservation laws of partial differential equations. Part II: general treatment,” European Journal of Applied Mathematics, vol. 41, pp. 567–585, 2002. View at Google Scholar
  9. N. H. Ibragimov, “A new conservation theorem,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 311–328, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. N. H. Ibragimov, “Quasi-self-adjoint differential equations,” Archives of ALGA, vol. 4, pp. 55–60, 2007. View at Google Scholar
  11. M. L. Gandarias, “Weak self-adjoint differential equations,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 26, Article ID 262001, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. N. H. Ibragimov, “Nonlinear self-adjointness and conservation laws,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 43, Article ID 432002, 2011. View at Publisher · View at Google Scholar
  13. M. S. Bruzón, M. L. Gandarias, and N. H. Ibragimov, “Self-adjoint sub-classes of generalized thin film equations,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 307–313, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. I. L. Freire and J. C. S. Sampaio, “Nonlinear self-adjointness of a generalized fifth-order KdV equation,” Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 3, Article ID 032001, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. I. L. Freire, “Self-adjoint sub-classes of third and fourth-order evolution equations,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9467–9473, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. I. L. Freire and J. C. Santos Sampaio, “On the nonlinear self-adjointness and local conservation laws for a class of evolution equations unifying many models,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 2, pp. 350–360, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. N. H. Ibragimov, M. Torrisi, and R. Tracina, “Quasi self-adjoint nonlinear wave equations,” Journal of Physics: A: Mathematical and Theoretical, vol. 43, no. 44, Article ID 442001, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. N. H. Ibragimov, M. Torrisi, and R. Tracinà, “Self-adjointness and conservation laws of a generalized Burgers equation,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 14, Article ID 145201, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. L. Gandarias, “Weak self-adjointness and conservation laws for a porous medium equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2342–2349, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. M. L. Gandarias, M. Redondo, and M. S. Bruzón, “Some weak self-adjoint Hamilton-Jacobi-Bellman equations arising in financial mathematics,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 340–347, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. M. L. Gandarias and M. S. Bruzó, “Some conservation laws for a forced KdV equation,” Nonlinear Analysis:Real World Applications, vol. 13, no. 6, pp. 2692–2700, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. L. R. Galiakberova and N. H. Ibragimov, “Nonlinear self-adjointness of the Krichever-Novikov equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 2, pp. 361–363, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. L. Gandarias, “Nonlinear self-adjointness through differential substitutions,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 10, pp. 3523–3528, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Torrisi and R. Tracinà, “Quasi self-adjointness of a class of third order nonlinear dispersive equations,” Nonlinear Analysis: Real World Applications, vol. 14, no. 3, pp. 1496–1502, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. H. Strogatz, Nonlinear Dynamics and Chaos, Perseus Publishing, Cambridge, Mass, USA, 1994.
  26. N. Euler and M. Euler, “On nonlocal symmetries, nonlocal conservation laws and nonlocal transformations of evolution equations: two linearisable hierarchies,” Journal of Nonlinear Mathematical Physics, vol. 16, no. 4, pp. 489–504, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. S. C. Anco, “Conservation laws of scaling-invariant field equations,” Journal of Physics A: Mathematical and General, vol. 36, no. 32, pp. 8623–8638, 2003. View at Publisher · View at Google Scholar · View at MathSciNet